MathSciNet Relay Station
MathSciNet bibliographic data
MR924776 58F06 (58B25 60H07 81C20 81C25)
Lafferty, John D. The density manifold and configuration space quantization. Trans. Amer. Math. Soc. 305 (1988), no. 2, 699–741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement